Alert archive / Colorado / Freeze Warnings in 2015
Freeze Warning 3, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Oct 22, 2015, 11:51 AM MDT for 5 counties in Colorado. It took effect at Oct 23, 2015, 2:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2015, 11:51 AM MDT (17:51 UTC)
- In effect from
- Oct 23, 2015, 2:00 AM MDT
- Expired
- Oct 23, 2015, 7:40 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 5.9 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230 WWUS75 KPUB 221751 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1151 AM MDT THU OCT 22 2015 COZ069>071-230300- /O.UPG.KPUB.FZ.A.0002.151023T0800Z-151023T1500Z/ /O.NEW.KPUB.FZ.W.0003.151023T0800Z-151023T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 1151 AM MDT THU OCT 22 2015 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOWS FALLING INTO THE UPPER 20S AND LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF THE VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
891 WWUS75 KPUB 230242 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 842 PM MDT THU OCT 22 2015 COZ069>071-231045- /O.CON.KPUB.FZ.W.0003.151023T0800Z-151023T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 842 PM MDT THU OCT 22 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOWS FALLING INTO THE UPPER 20S AND LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF THE VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
096 WWUS75 KPUB 231025 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 425 AM MDT FRI OCT 23 2015 COZ069>071-231500- /O.CON.KPUB.FZ.W.0003.000000T0000Z-151023T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 425 AM MDT FRI OCT 23 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOWS FALLING INTO THE UPPER 20S AND LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF THE VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ084-085-089-095-096-231830- /O.NEW.KPUB.FR.Y.0004.151024T0900Z-151024T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE 425 AM MDT FRI OCT 23 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY. * LOCATION...EL PASO COUNTY...CROWLEY COUNTY AND KIOWA COUNTY. * TEMPERATURE...LOW TEMPERATURES TONIGHT WILL FALL INTO THE LOWER TO MID 30S...WITH AREAS OF FROST EXPECTED OVERNIGHT. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
845 WWUS75 KPUB 231340 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 740 AM MDT FRI OCT 23 2015 COZ069>071-231445- /O.CAN.KPUB.FZ.W.0003.000000T0000Z-151023T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 740 AM MDT FRI OCT 23 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE WARNING. TEMPERATURES IN THE 30S ACROSS THE SAN LUIS VALLEY WILL CONTINUE TO WARM AS THE SUN RISES THIS MORNING. $$ COZ084-085-089-095-096-232145- /O.CON.KPUB.FR.Y.0004.151024T0900Z-151024T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE 740 AM MDT FRI OCT 23 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... * LOCATION...EL PASO COUNTY...CROWLEY COUNTY AND KIOWA COUNTY. * TEMPERATURE...LOW TEMPERATURES TONIGHT WILL FALL INTO THE LOWER TO MID 30S...WITH AREAS OF FROST EXPECTED OVERNIGHT. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 22, 4:13 AM MDT, 7 hours 38 minutes earlier.
Area forecast discussion, Oct 22, 4:13 AM MDT, 7 hours 38 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 413 AM MDT THU OCT 22 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 413 AM MDT THU OCT 22 2015 UPR LOW NR THE FOUR CORNERS REGION THIS MORNING WILL LIFT NORTHEASTWARD ACRS THE STATE DURING THE DAY. OVERNIGHT THE WEAKENING SYSTEM WILL THEN MOVE INTO WRN NE AND WRN SD. THIS MORNING WIDESPREAD LIGHT TO MODERATE RAIN CONTINUES OVR THE SERN PLAINS. THIS PCPN IS EXPECTED TO LIFT NORTHWARD THIS MORNING...WITH PCPN CHANCES DECREASING OR ENDING FROM SOUTH TO NORTH. THE CONTDVD AND THE REST OF THE MOUNTAINS...SHOULD CONTINUE TO SEE PCPN THRU THE MORNING HOURS. THIS AFTERNOON AS THE LOW MOVES INTO NORTH CENTRAL CO...PCPN IS LARGELY EXPECTED TO END BY EVENING ACRS THE SERN PLAINS...WITH MAYBE JUST SOME ISOLD SHOWERS/TSTMS BEING POSSIBLE. PCPN WRAPPING AROUND THE UPR LOW WL CONTINUE TO AFFECT THE CONTDVD THRU THE AFTERNOON...AS WELL AS THE PIKES PEAK AND TELLER COUNTY AREA...AND INSTABILITY MAY KEEP SCT SHOWERS/TSTMS GOING OVR THE SERN MTNS AND SAN LUIS VALLEY. THERE WL CONTINUE TO BE SOME SNOW ACCUMULATIONS OVR THE HIGH ELEVATIONS TODAY...WITH A FEW ADDITIONAL INCHES. HIGH TEMPS TODAY WL REMAIN BELOW AVERAGE. TONIGHT AS THE LOW MOVES FARTHER NORTH AND EAST OF THE AREA...MOST LOCATIONS SHOULD SEE THE ENDING OF PCPN. HOWEVER WOULD EXPECTED MSTR AROUND THE BACK SIDE OF THE UPR SYSTEM IN THE NW FLOW...TO CONTINUE BRINGING SNOW TO THE CENTRAL CO MTNS THRU THE NIGHT WITH ANOTHER FEW INCHES EXPECTED. IT LOOKS LIKE PORTIONS OF THE SAN LUIS VALLEY WILL SEE FREEZING TEMPS LATE TONIGHT...SO WL ISSUE A FREEZE WATCH. THE CENTRAL (LOWER ELEVATION) AREAS OF THE VALLEY WL SEE THE COLDEST READINGS...IN THE UPR 20S. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 413 AM MDT THU OCT 22 2015 FRIDAY-SATURDAY...MODERATE WEST TO NORTHWEST FLOW ALOFT PROGGED ACROSS THE REGION AS OLD UPPER LOW CONTINUES TO WEAKEN AND LIFT OUT ACROSS THE NORTHERN HIGH PLAINS INTO THE UPPER GREAT LAKES...AS ANOTHER EMBEDDED SHORT WAVE MOVING ACROSS THE GREAT BASIN EARLY FRIDAY CONTINUES TO TRANSLATE ACROSS THE ROCKIES FRIDAY NIGHT AND INTO CENTRAL HIGH PLAINS THROUGH THE DAY SATURDAY. THE PASSING NORTHERN HIGH PLAINS SYSTEM SENDS A BACK DOOR COLD FRONT ACROSS THE EASTERN PLAINS EARLY FRIDAY...WITH MIXING ASSOCIATED WITH FRONT ALLOWING FOR TEMPERATURES TO BRIEFLY WARM TO NEAR SEASONAL LEVELS EARLY FRIDAY AFTERNOON BEFORE COOLING THROUGH THE LATE AFTERNOON AND EVENING WITH DEVELOPING LOW LEVEL UPSLOPE FLOW. INCREASING UVV AND MOISTURE ASSOCIATED WITH THE GREAT BASIN SYSTEM BRINGS ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS ACROSS THE AREA LATE FRIDAY MORNING THROUGH THE EVENING. BEST COVERAGE THROUGH THE AFTERNOON REMAINS OVER AND NEAR THE HIGHER TERRAIN OF THE CONTDVD...WITH SHOWERS SPREADING EAST ACROSS THE EASTERN MOUNTAINS AND IMMEDIATE ADJACENT PLAINS FRIDAY EVENING. SNOW LEVELS LOOK TO BE AOA 9000 FT THROUGH THE AFTERNOON WITH SNOW LEVELS POSSIBLY DOWN TO 7000 FEET FRIDAY EVENING...AS H7 TEMPS FALL TO BETWEEN 0C AND -2C OVERNIGHT. QUICK MOVEMENT OF THE SYSTEM TO LIMIT SNOW ACCUMULATIONS THOUGH CANT RULE OUT A QUICK 1 TO 4 INCHES ACROSS THE HIGHER TERRAIN BY FRIDAY NIGHT. COOL AIR ALOFT AND CLEARING SKIES FROM WEST TO EAST WITH DEVELOPING SUBSIDENCE BEHIND THE SYSTEM WILL ALLOW FOR TEMPERATURES TO FALL OVERNIGHT...AND WILL SEE SOME SUB FREEZING TEMPERATURES ACROSS THE SAN LUIS VALLEY AND POSSIBLY ACROSS PORTIONS OF NORTHERN EL PASO COUNTY EARLY SATURDAY MORNING. DRY WEATHER WITH NEAR SEASONAL TEMPERATURES REMAINS IN THE OFFING FOR THE REST OF SATURDAY. SUNDAY-WEDNESDAY...WARM WESTERLY FLOW ALOFT EXPECTED ACROSS THE AREA THROUGH MONDAY. LATEST MODELS ARE A TAD SLOWER WITH THE NEXT SYSTEM...NOW DIGGING ACROSS THE ROCKIES LATE MONDAY AND TUESDAY...BRINGING ANOTHER QUICK SHOT OF RAIN AND SNOW AND COOLER TEMPERATURES MONDAY NIGHT THROUGH TUESDAY NIGHT. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 413 AM MDT THU OCT 22 2015 KPUB SHOULD HAVE LOW VFR OR MVFR CIGS THRU ABOUT MIDMORNING WITH THE POTENTIAL FOR SOME LIGHT RAIN. CIGS SHOULD THEN LIFT INTO EARLY AFTERNOON WITH COVER COVER THEN EXPECTED TO DECREASE. KCOS SHOULD SEE MVFR CIGS THRU MID TO LATE MORNING WITH THE POTENTIAL FOR SOME LIGHT RAIN. CIGS SHOULD THEN LIFT IN THE VFR CATEGORY. KALS WILL SEE MVFR OR LOW VFR CIGS THRU ABOUT MIDMORNING. CIGS SHOULD THEN BE VFR...WITH THE POSSIBILITY OF A FEW SHOWERS/TSTMS INTO THE EARLY EVENING HOURS. && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 PM MDT THIS EVENING FOR COZ058- 060-066-068-073-075-080-082. FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR COZ069>071. && SHORT TERM...28 LONG TERM...MW AVIATION...28
Hazardous weather outlook, Oct 22, 6:18 AM MDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 618 AM MDT THU OCT 22 2015 COZ058>089-093>099-231230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 618 AM MDT THU OCT 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN STORM THREATS WILL BE LIGHTNING AND WIND GUSTS AROUND 40 MPH. AN ADDITIONAL 1 TO 4 INCHES OF SNOW ACCUMULATIONS WILL BE POSSIBLE...MAINLY ABOVE 10000 FEET. IN THE SAN LUIS VALLEY TONIGHT...FREEZING TEMPERATURES WILL BE POSSIBLE. LOW TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S AND LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN CENTRAL PORTIONS OF THE VALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE OVER AND NEAR THE HIGHER TERRAIN FRIDAY AFTERNOON THROUGH FRIDAY NIGHT...AND AGAIN MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE...MAINLY ABOVE 10000 FEET. 28/23
In the hours before
Local storm report, Oct 22, 9:17 AM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
917 AM MDT THU OCT 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
10/22/2015 M0.83 INCH EL PASO CO TRAINED SPOTTER
&&
PPLocal storm report, Oct 22, 9:18 AM MDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
918 AM MDT THU OCT 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM HEAVY RAIN 1 NE LA JUNTA 37.99N 103.53W
10/22/2015 M0.93 INCH OTERO CO TRAINED SPOTTER
&&
PPLocal storm report, Oct 22, 9:45 AM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
945 AM MDT THU OCT 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM HEAVY RAIN 1 NE LA JUNTA 37.99N 103.53W
10/22/2015 M0.93 INCH OTERO CO TRAINED SPOTTER
0916 AM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
10/22/2015 M0.83 INCH EL PASO CO TRAINED SPOTTER
0838 AM HEAVY RAIN 1 SSW RYE 37.91N 104.94W
10/22/2015 M0.99 INCH PUEBLO CO TRAINED SPOTTER
0751 AM HEAVY RAIN 7 ESE TEXAS CREEK 38.37N 105.46W
10/22/2015 M0.44 INCH FREMONT CO TRAINED SPOTTER
0731 AM HEAVY RAIN 7 E COLORADO CITY 37.95N 104.72W
10/22/2015 M1.08 INCH PUEBLO CO TRAINED SPOTTER
0728 AM HEAVY RAIN 2 S ALAMOSA 37.43N 105.87W
10/22/2015 M0.57 INCH ALAMOSA CO ASOS
0717 AM HEAVY RAIN 2 W RYE 37.92N 104.96W
10/22/2015 M1.14 INCH PUEBLO CO NWS EMPLOYEE
0657 AM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
10/22/2015 M0.45 INCH EL PASO CO TRAINED SPOTTER
0635 AM HEAVY RAIN 4 S CHERAW 38.05N 103.51W
10/22/2015 M0.74 INCH OTERO CO ASOS
0633 AM HEAVY RAIN 4 W LAMAR 38.07N 102.69W
10/22/2015 M0.94 INCH PROWERS CO ASOS
0601 AM HEAVY RAIN 4 SW CAMPO 37.06N 102.63W
10/22/2015 M1.45 INCH BACA CO MESONET
24 HR AMOUNT
0600 AM HEAVY RAIN 5 ESE WETMORE 38.21N 105.00W
10/22/2015 M0.78 INCH PUEBLO CO MESONET
24 HR AMOUNT
0600 AM HEAVY RAIN 1 S THATCHER 37.54N 104.03W
10/22/2015 M1.05 INCH LAS ANIMAS CO MESONET
24 HR AMOUNT
0559 AM HEAVY RAIN 1 WNW COLORADO CITY 37.95N 104.87W
10/22/2015 M0.99 INCH PUEBLO CO MESONET
24 HR AMOUNT
0559 AM HEAVY RAIN 2 NW SAN ISABEL 38.00N 105.06W
10/22/2015 M0.67 INCH CUSTER CO MESONET
24 HR AMOUNT
0558 AM HEAVY RAIN 8 NW GARDNER 37.86N 105.28W
10/22/2015 M0.59 INCH HUERFANO CO MESONET
24 HR AMOUNT
0557 AM HEAVY RAIN 6 ESE WESTON 37.09N 104.92W
10/22/2015 M1.04 INCH LAS ANIMAS CO MESONET
24 HR AMOUNT
0557 AM HEAVY RAIN 3 SW SWISSVALE 38.44N 105.96W
10/22/2015 M1.05 INCH FREMONT CO MESONET
24 HR AMOUNT
0556 AM HEAVY RAIN 9 W ORTIZ 37.02N 106.20W
10/22/2015 M0.71 INCH CONEJOS CO MESONET
24 HR AMOUNT
0555 AM HEAVY RAIN 4 WSW BUENA VISTA 38.83N 106.21W
10/22/2015 M0.74 INCH CHAFFEE CO MESONET
24 HR AMOUNT
0554 AM HEAVY RAIN 8 ENE LAMAR 38.11N 102.48W
10/22/2015 M0.82 INCH PROWERS CO USGS
24 HR AMOUNT
0553 AM HEAVY RAIN 13 S TIMPAS 37.64N 103.78W
10/22/2015 M1.82 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0553 AM HEAVY RAIN 11 E THATCHER 37.55N 103.83W
10/22/2015 M1.83 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0552 AM HEAVY RAIN 6 ESE THATCHER 37.54N 103.93W
10/22/2015 M1.65 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0552 AM HEAVY RAIN 7 SSE THATCHER 37.46N 104.00W
10/22/2015 M2.22 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0551 AM HEAVY RAIN 6 SE TYRONE 37.39N 104.13W
10/22/2015 M2.51 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0551 AM HEAVY RAIN 14 SSW HIGBEE 37.59N 103.55W
10/22/2015 M1.00 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0550 AM HEAVY RAIN 17 E THATCHER 37.52N 103.72W
10/22/2015 M0.93 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0550 AM HEAVY RAIN 12 ESE THATCHER 37.49N 103.83W
10/22/2015 M0.99 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0549 AM HEAVY RAIN 11 SSE THATCHER 37.42N 103.92W
10/22/2015 M1.23 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0549 AM HEAVY RAIN 15 E MODEL 37.35N 103.96W
10/22/2015 M1.26 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0206 AM HEAVY RAIN 3 ESE HOEHNE 37.26N 104.34W
10/22/2015 M1.53 INCH LAS ANIMAS CO ASOS
1244 AM HEAVY RAIN 13 S TIMPAS 37.64N 103.78W
10/22/2015 M0.82 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1243 AM HEAVY RAIN 6 ESE THATCHER 37.54N 103.93W
10/22/2015 M0.82 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1243 AM HEAVY RAIN 11 E THATCHER 37.55N 103.83W
10/22/2015 M0.84 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1242 AM HEAVY RAIN 6 SE TYRONE 37.39N 104.13W
10/22/2015 M1.85 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1242 AM HEAVY RAIN 7 SSE THATCHER 37.46N 104.00W
10/22/2015 M1.25 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1241 AM HEAVY RAIN 12 ESE THATCHER 37.49N 103.83W
10/22/2015 M0.60 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1241 AM HEAVY RAIN 17 E THATCHER 37.52N 103.72W
10/22/2015 M0.53 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1240 AM HEAVY RAIN 15 E MODEL 37.35N 103.96W
10/22/2015 M0.85 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1240 AM HEAVY RAIN 11 SSE THATCHER 37.42N 103.92W
10/22/2015 M0.79 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
&&
PPLocal storm report, Oct 22, 10:42 AM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1042 AM MDT THU OCT 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM SNOW 1 SSE WOLF CREEK PASS 37.47N 106.79W
10/22/2015 M20.0 INCH MINERAL CO TRAINED SPOTTER
&&
PPLocal storm report, Oct 22, 11:12 AM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1112 AM MDT THU OCT 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM SNOW 1 SE FLORISSANT 38.94N 105.28W
10/22/2015 M2.0 INCH TELLER CO TRAINED SPOTTER
&&
PPLocal storm report, Oct 22, 11:50 AM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1150 AM MDT THU OCT 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM SNOW 1 SE FLORISSANT 38.94N 105.28W
10/22/2015 M2.0 INCH TELLER CO TRAINED SPOTTER
1042 AM SNOW 1 SSE WOLF CREEK PASS 37.47N 106.79W
10/22/2015 M20.0 INCH MINERAL CO TRAINED SPOTTER
0917 AM HEAVY RAIN 1 NE LA JUNTA 37.99N 103.53W
10/22/2015 M0.93 INCH OTERO CO TRAINED SPOTTER
0916 AM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
10/22/2015 M0.83 INCH EL PASO CO TRAINED SPOTTER
0838 AM HEAVY RAIN 1 SSW RYE 37.91N 104.94W
10/22/2015 M0.99 INCH PUEBLO CO TRAINED SPOTTER
0751 AM HEAVY RAIN 7 ESE TEXAS CREEK 38.37N 105.46W
10/22/2015 M0.44 INCH FREMONT CO TRAINED SPOTTER
0731 AM HEAVY RAIN 7 E COLORADO CITY 37.95N 104.72W
10/22/2015 M1.08 INCH PUEBLO CO TRAINED SPOTTER
0728 AM HEAVY RAIN 2 S ALAMOSA 37.43N 105.87W
10/22/2015 M0.57 INCH ALAMOSA CO ASOS
0717 AM HEAVY RAIN 2 W RYE 37.92N 104.96W
10/22/2015 M1.14 INCH PUEBLO CO NWS EMPLOYEE
0657 AM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
10/22/2015 M0.45 INCH EL PASO CO TRAINED SPOTTER
0635 AM HEAVY RAIN 4 S CHERAW 38.05N 103.51W
10/22/2015 M0.74 INCH OTERO CO ASOS
0633 AM HEAVY RAIN 4 W LAMAR 38.07N 102.69W
10/22/2015 M0.94 INCH PROWERS CO ASOS
0601 AM HEAVY RAIN 4 SW CAMPO 37.06N 102.63W
10/22/2015 M1.45 INCH BACA CO MESONET
24 HR AMOUNT
0600 AM HEAVY RAIN 5 ESE WETMORE 38.21N 105.00W
10/22/2015 M0.78 INCH PUEBLO CO MESONET
24 HR AMOUNT
0600 AM HEAVY RAIN 1 S THATCHER 37.54N 104.03W
10/22/2015 M1.05 INCH LAS ANIMAS CO MESONET
24 HR AMOUNT
0559 AM HEAVY RAIN 1 WNW COLORADO CITY 37.95N 104.87W
10/22/2015 M0.99 INCH PUEBLO CO MESONET
24 HR AMOUNT
0559 AM HEAVY RAIN 2 NW SAN ISABEL 38.00N 105.06W
10/22/2015 M0.67 INCH CUSTER CO MESONET
24 HR AMOUNT
0558 AM HEAVY RAIN 8 NW GARDNER 37.86N 105.28W
10/22/2015 M0.59 INCH HUERFANO CO MESONET
24 HR AMOUNT
0557 AM HEAVY RAIN 6 ESE WESTON 37.09N 104.92W
10/22/2015 M1.04 INCH LAS ANIMAS CO MESONET
24 HR AMOUNT
0557 AM HEAVY RAIN 3 SW SWISSVALE 38.44N 105.96W
10/22/2015 M1.05 INCH FREMONT CO MESONET
24 HR AMOUNT
0556 AM HEAVY RAIN 9 W ORTIZ 37.02N 106.20W
10/22/2015 M0.71 INCH CONEJOS CO MESONET
24 HR AMOUNT
0555 AM HEAVY RAIN 4 WSW BUENA VISTA 38.83N 106.21W
10/22/2015 M0.74 INCH CHAFFEE CO MESONET
24 HR AMOUNT
0554 AM HEAVY RAIN 8 ENE LAMAR 38.11N 102.48W
10/22/2015 M0.82 INCH PROWERS CO USGS
24 HR AMOUNT
0553 AM HEAVY RAIN 13 S TIMPAS 37.64N 103.78W
10/22/2015 M1.82 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0553 AM HEAVY RAIN 11 E THATCHER 37.55N 103.83W
10/22/2015 M1.83 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0552 AM HEAVY RAIN 6 ESE THATCHER 37.54N 103.93W
10/22/2015 M1.65 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0552 AM HEAVY RAIN 7 SSE THATCHER 37.46N 104.00W
10/22/2015 M2.22 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0551 AM HEAVY RAIN 6 SE TYRONE 37.39N 104.13W
10/22/2015 M2.51 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0551 AM HEAVY RAIN 14 SSW HIGBEE 37.59N 103.55W
10/22/2015 M1.00 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0550 AM HEAVY RAIN 17 E THATCHER 37.52N 103.72W
10/22/2015 M0.93 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0550 AM HEAVY RAIN 12 ESE THATCHER 37.49N 103.83W
10/22/2015 M0.99 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0549 AM HEAVY RAIN 11 SSE THATCHER 37.42N 103.92W
10/22/2015 M1.23 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0549 AM HEAVY RAIN 15 E MODEL 37.35N 103.96W
10/22/2015 M1.26 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0206 AM HEAVY RAIN 3 ESE HOEHNE 37.26N 104.34W
10/22/2015 M1.53 INCH LAS ANIMAS CO ASOS
1244 AM HEAVY RAIN 13 S TIMPAS 37.64N 103.78W
10/22/2015 M0.82 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1243 AM HEAVY RAIN 6 ESE THATCHER 37.54N 103.93W
10/22/2015 M0.82 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1243 AM HEAVY RAIN 11 E THATCHER 37.55N 103.83W
10/22/2015 M0.84 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1242 AM HEAVY RAIN 6 SE TYRONE 37.39N 104.13W
10/22/2015 M1.85 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1242 AM HEAVY RAIN 7 SSE THATCHER 37.46N 104.00W
10/22/2015 M1.25 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1241 AM HEAVY RAIN 12 ESE THATCHER 37.49N 103.83W
10/22/2015 M0.60 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1241 AM HEAVY RAIN 17 E THATCHER 37.52N 103.72W
10/22/2015 M0.53 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1240 AM HEAVY RAIN 15 E MODEL 37.35N 103.96W
10/22/2015 M0.85 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
1240 AM HEAVY RAIN 11 SSE THATCHER 37.42N 103.92W
10/22/2015 M0.79 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
&&
PPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 4:01 AM MDT | Freeze Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 8 hr |
Nearby
Freeze Warnings in Colorado, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.